# SDR CALA2016082600591

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 91,298 hours, 26,661 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

F/O ADI DISPLAY WENT BLANK ON TAXI OUT.  TCAS FAIL ALSO ON F/O SI DE ONLY.  RESET FO EADI TEST NORMAL IAW MM34-22-03-864-032.  RESET TCAS SYSTEM OPS TESTED NORMAL IAW MM34-45-00-501. RVSM REPORTING
